# SDR SWIA2019082746218

- Difficulty date: August 6, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 41,030 hours, 26,121 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ABOVE FWD CARGO DOOR OPENING AT FS 549.0. (C-CHECK) RO: 08/24/2019 REMOVED CORROSION ON ANGLE IAW SRM.
